Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 7, 2012, 2:09 AM EDT for Macon County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2012, 2:09 AM EDT (06:09 UTC)
- Expired
- Jul 7, 2012, 2:45 AM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Macon County, GA
The radar
The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 366 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 2130 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
341
WWUS82 KFFC 070609
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 AM EDT SAT JUL 7 2012
GAZ080-092-093-070645-
209 AM EDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN SCHLEY...
MACON AND TAYLOR COUNTIES UNTIL 245 AM EDT...
AT 208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HICKS TO FOUNTAINVILLE...MOVING NORTHWEST
AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SCHLEY...MACON AND TAYLOR COUNTIES THROUGH 245 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WHITEWATER STATE
PARK...FOUNTAINVILLE...BARTLETT...MARSHALLVILLE...LA CROSSE...GARDEN
VALLEY...IDEAL...MURRAYS CROSSROADS...HICKS...RUPERT...POTTERVILLE...
REYNOLDS AND BUTLER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3217 8425 3243 8439 3268 8410 3264 8407
3264 8406 3263 8407 3259 8407 3253 8400
3251 8402 3251 8398 3250 8397 3250 8394
3247 8392
TIME...MOT...LOC 0610Z 157DEG 6KT 3249 8404 3232 8422
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 7, 2:07 AM EDT, 2 minutes earlier.
Area forecast discussion, Jul 7, 2:07 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 207 AM EDT SAT JUL 7 2012 .PREV DISCUSSION... /ISSUED 908 PM EDT FRI JUL 6 2012/ .UPDATE... QUICK UPDATE TO TWEAK TIMING AND LOCATION OF TSRA TONIGHT. PRIMARY OUTFLOW BOUNDARY CURRENTLY LOCATED FROM NEAR CANTON TO VILLA RICA TO WEST OF NEWNAN TO SOUTH OF MACON. EXPECT ANY CONVECTION NORTH AND EAST OF OUTFLOW BOUNDARY TO DISSIPATE SHORTLY. AHEAD OF BOUNDARY...COULD SEE ADDITIONAL DEVELOPMENT THIS EVENING WITH SOME SMALL HAIL. BUT AS WITH PREVIOUS NIGHTS...THREAT FOR DAMAGING WIND WILL END BY 10 PM DUE TO COOLING SFC TEMPS AND DECREASING INSTABILITY. HAVE ALSO REMOVED POPS AFTER MIDNIGHT FOR CWA. REST OF FCST LOOKS GOOD. OBVIOUSLY CURRENT TEMPS GREATLY MODIFIED BASED ON OUTFLOW AND PRECIP. HAVE ADJUSTED TEMP AND DEWPOINT GRIDS BASED ON TRENDS. SOMEDAY WE WILL HAVE A SUITE OF MODELS THAT WILL FCST PULSE AND MULTICELL CONVECTION AND ITS IMPACT. UNTIL THEN WE DO THE BEST WE CAN WITH WHAT WE HAVE. SNELSON PREV DISCUSSION... /ISSUED 801 PM EDT FRI JUL 6 2012/ PREV DISCUSSION... /ISSUED 213 PM EDT FRI JUL 6 2012/ .SHORT TERM /TONIGHT THROUGH SUNDAY/... UPPER LEVEL RIDGE REMAINS POSITIONED ACROSS THE MIDWEST INTO THE WEEKEND...BUT IS EXPECTED TO WEAKEN AND BROADEN THROUGH SATURDAY. DIURNAL CONVECTION STILL THE PRIMARY FORECAST CONCERN THROUGH THE WEEKEND...WITH MOIST SOUNDINGS AND STRONG SURFACE HEATING PROMOTING UNSTABLE ENVIRONMENT...SCATTERED THUNDERSTORMS ARE EXPECTED...WITH POSSIBLE ISOLATED SEVERE STORMS. THIS AFTERNOON...CONVECTION IS EXPECTED TO BE FOCUSED ACROSS SOUTH AND CENTRAL GEORGIA...WITH LESS COVERAGE AREA FURTHER NORTH. AS SURFACE LOW FEATURE DEVELOPS OVER THE DEEP SOUTH SATURDAY INTO SUNDAY...BEST PRECIP CHANCES TRANSITION OVER WESTERN AND NORTH GEORGIA. FOR NOW...HAVE GONE WITH GENERALLY SLIGHT CHANCE TO CHANCE POPS THROUGH THE WEEKEND. ANY SURFACE BOUNDARIES REMAINING IN PLACE AFTER CONVECTIVE ACTIVITY DIMINISHES TONIGHT WILL IMPACT WHERE THUNDERSTORMS BEGIN FIRING AGAIN TOMORROW. MAIN CONCERN WILL BE DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY DOWNPOURS...BUT IN THE STRONGEST STORMS WITH THE HIGHEST CORES...COULD SEE SOME LARGE HAIL. AS FOR TEMPERATURES...HAVE GENERALLY GONE WITH A BLEND OF THE MAV/MET WHICH SEEMS APPROPRIATE. HIGHS EXPECTED TO CONTINUE IN THE LOW TO MID 90S AND LOWS IN THE LOW 70S. HEAT INDEX VALUES ARE EXPECTED TO REMAIN BELOW 105 TOMORROW...AND A HEAT ADVISORY IS NOT NECESSARY AT THIS TIME. 31 && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... MEDIUM RANGE MODELS CONTINUE TO SHOW GOOD MODEL-TO-MODEL AND RUN-TO- RUN CONSISTENCY CONCERNING SHIFT IN UPPER-LEVEL PATTERN FOR THE EXTENDED FORECAST PERIOD AS RIDGE SHIFTS WEST AND IS REPLACED OVER THE EASTERN U.S. BY A LARGE...BROAD UPPER-LEVEL TROUGH. I HAVE MADE NO CHANGES TO THE LONG TERM FORECAST GRIDS FOR THIS CYCLE. SEE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 PREVIOUS LONG TERM FORECAST DISCUSSION SATURDAY NIGHT THROUGH THURSDAY.../ISSUED 418 AM EDT FRI JUL 6 2012/ THE MODELS CONTINUE IN GOOD AGREEMENT THROUGH THE EXTENDED PERIODS AND HAVE GOOD RUN TO RUN CONSISTENCY. BY MONDAY A BROAD LONGWAVE TROUGH WHICH SETS UP OVER THE EASTERN U.S. AT THE SFC...WEAK SURFACE BOUNDARY REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...PROVIDING A FOCUS FOR AFTERNOON CONVECTION EACH DAY. ABUNDANT MOISTURE REMAINS ACROSS THE AREA /PRECIPITABLE WATERS NEAR 2 INCHES/...AND PLENTY OF INSTABILITY /SURFACE CAPES GREATER THAN 1500 EACH AFTERNOON/ WITH DIURNALLY DRIVEN CONVECTION POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA. GUIDANCE TEMPERATURES NEAR OR JUST ABOVE NORMAL THROUGH THE EXTENDED PERIODS. GUIDANCE TEMPERATURES ARE ON THE COOL SIDE LATER IN EXTENDED PERIOD AS MODELS CONTINUE TO OVERDO CLOUD COVER. ANTICIPATE LESS CLOUDS UNTIL HEATING KICKS IN EACH DAY AND ONCE AGAIN TWEAKED TEMPERATURES HIGHER IN THE LATTER PORTIONS OF THE FORECAST. ATWELL && .AVIATION... 06Z UPDATE... MAINLY VFR CONDITIONS FOR MOST TAF SITES. DESPITE SOME LINGERING -TSRA NEAR KCSG FOR THE START OF THE FORECAST PERIOD... MOST SITES SHOULD HAVE LIGHT WINDS OUT OF THE SW OVERNIGHT WITH CIGS SCT TO FEW AROUND 15 KFT. SOME MVFR FOG WITH REDUCED VSBYS TO NEAR 4SM MAY DEVELOP FROM 09-12Z TODAY AT KCSG AND KMCN WHERE PRECIPITATION OCCURRED EARLIER TONIGHT. WITH A SCT060 CIG LIKELY STARTING AFTER 17Z THE NEXT BEST CHANCE FOR CONVECTIVE DEVELOPMENT LOOKS TO BE AFTER 21Z SO HAVE INCLUDED AT PROB30 GROUP FROM 21-24Z FOR -TSRA ACROSS ALL SITES. THE WESTERN MOST SITES EXCLUDING KAHN AND KMCN WILL HAVE THE BEST CHANCE FOR -TSRA. WINDS SHOULD STAY SW UNDER 10KTS DURING THE DAY BUT MAY BECOME VRB DUE TO ANY NEARBY STORMS. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ON DEVELOPMENT OF MVFR FOG AND TIMING OF -TSRA. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 96 72 95 72 / 20 20 30 20 ATLANTA 94 74 93 73 / 30 30 30 20 BLAIRSVILLE 91 67 90 69 / 30 30 40 40 CARTERSVILLE 95 71 94 69 / 40 30 40 30 COLUMBUS 93 74 94 74 / 40 30 30 20 GAINESVILLE 95 73 92 72 / 30 30 30 30 MACON 95 73 95 72 / 20 20 20 20 ROME 98 71 95 71 / 40 30 40 40 PEACHTREE CITY 94 71 93 70 / 40 30 30 20 VIDALIA 97 75 97 75 / 20 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....DEESE AVIATION...BAKER
Hazardous weather outlook, Jul 6, 6:22 AM EDT, 19 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 622 AM EDT FRI JUL 6 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 622 AM EDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... WEAK IMPULSES WILL CONTINUE TO MOVE ACROSS THE SOUTHEAST U.S. IN THE FLOW OF AN UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING. .DISCUSSION... UPPER LEVEL IMPULSES MOVING ACROSS THE AREA...AS WELL AS BOUNDARIES ASSOCIATED WITH LAST LAST NIGHTS CONVECTION WILL COMBINE WITH HIGH INSTABILITY TO PRODUCE SCATTERED THUNDERSTORMS AND POSSIBLY ISOLATED SEVERE STORMS. CONTINUED COLD MID LEVEL TEMPERATURES ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THROUGH NEXT WEEK AS DIURNALLY DRIVEN CONVECTION WILL PREVAIL. THE STORMS WILL BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING SURFACE BOUNDARY MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 6, 9:35 PM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 PM EDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG REX 33.59N 84.27W
07/06/2012 CLAYTON GA 911 CALL CENTER
CLAYTON COUNTY 911 RELAYED A REPORT OF TWO TREES DOWN IN
REX. TIME BASED ON RADAR.
&&
AGIBBSSpecial weather statement, Jul 6, 9:53 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
953 PM EDT FRI JUL 6 2012
GAZ052-066-070245-
953 PM EDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP AND HEARD COUNTIES UNTIL 1045 PM EDT...
AT 948 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CENTRALHATCHEE TO HILLCREST...MOVING
SOUTHWEST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP AND HEARD COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE HARRISONVILLE...CENTRALHATCHEE...
HILLCREST...FRANKLIN...WARES CROSSROADS...FROLONA...TEXAS...
WARESVILLE...ABBOTTSFORD AND GLENN. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3334 8528 3339 8507 3330 8498 3310 8493
3302 8521
TIME...MOT...LOC 0153Z 061DEG 16KT 3335 8511 3327 8505
3310 8501Special weather statement, Jul 6, 10:51 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 PM EDT FRI JUL 6 2012
GAZ066-078-070330-
1051 PM EDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP AND HARRIS COUNTIES UNTIL 1130 PM EDT...
AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAGRANGE...MOVING SOUTHWEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP AND HARRIS COUNTIES THROUGH 1130 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LAGRANGE...SMITHS CROSSROAD...BAUGHS
CROSSROADS...CANNONVILLE...JONES CROSSROADS...LONG CANE AND WEST
POINT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3308 8505 3306 8494 3274 8508 3288 8520
3297 8521
TIME...MOT...LOC 0251Z 049DEG 7KT 3302 8503Local storm report, Jul 6, 11:18 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1118 PM EDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM HAIL 2 NNE LAGRANGE 33.07N 85.02W
07/06/2012 E1.75 INCH TROUP GA PUBLIC
THE PUBLIC REPORTED GOLF BALL SIZED HAIL ON CHASE ROAD.
&&
DEESESpecial weather statement, Jul 6, 11:52 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 PM EDT FRI JUL 6 2012
GAZ066-078-089-070430-
1152 PM EDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP...MUSCOGEE
AND HARRIS COUNTIES UNTIL 1230 AM EDT...
AT 1149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PIEDMONT HEIGHTS TO MIDLAND...MOVING
SOUTHWEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD
TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP...MUSCOGEE AND HARRIS COUNTIES THROUGH 1230 AM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE UPATOI...MIDLAND...
WHITESVILLE-PINE LAKE...MOUNTAIN HILL...MULBERRY GROVE...CATAULA...
STATE LINE PARK...LONG CANE...ABBOTTSFORD...PIEDMONT HEIGHTS...
FORTSON...FLAT ROCK...WEST POINT...LAKE HARDING AND KENWOOD. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3307 8519 3276 8496 3254 8472 3245 8500
3246 8501 3251 8501 3264 8511 3267 8510
3269 8512 3273 8512 3275 8515 3278 8513
3281 8517 3284 8516 3287 8519 3306 8523
TIME...MOT...LOC 0352Z 065DEG 10KT 3298 8521 3270 8504
3252 8481Special weather statement, Jul 7, 2:09 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 AM EDT SAT JUL 7 2012
GAZ080-092-093-070645-
209 AM EDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN SCHLEY...
MACON AND TAYLOR COUNTIES UNTIL 245 AM EDT...
AT 208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HICKS TO FOUNTAINVILLE...MOVING NORTHWEST
AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SCHLEY...MACON AND TAYLOR COUNTIES THROUGH 245 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WHITEWATER STATE
PARK...FOUNTAINVILLE...BARTLETT...MARSHALLVILLE...LA CROSSE...GARDEN
VALLEY...IDEAL...MURRAYS CROSSROADS...HICKS...RUPERT...POTTERVILLE...
REYNOLDS AND BUTLER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3217 8425 3243 8439 3268 8410 3264 8407
3264 8406 3263 8407 3259 8407 3253 8400
3251 8402 3251 8398 3250 8397 3250 8394
3247 8392
TIME...MOT...LOC 0610Z 157DEG 6KT 3249 8404 3232 8422The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:06 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Jul 6, 8:07 PM EDT | Special Weather Statement | FFC | Paulding | 23 min |
| Jul 6, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 44 min |
| Jul 6, 8:34 PM EDT | Special Weather Statement | FFC | Coweta | 41 min |
| Jul 6, 8:35 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jul 6, 8:49 PM EDT | Special Weather Statement | FFC | Crawford | 41 min |
| Jul 6, 8:56 PM EDT | Special Weather Statement | FFC | Polk | 34 min |
| Jul 6, 9:03 PM EDT | Special Weather Statement | FFC | Meriwether | 42 min |
| Jul 6, 9:53 PM EDT | Special Weather Statement | FFC | Heard | 52 min |
| Jul 6, 10:51 PM EDT | Special Weather Statement | FFC | Troup | 39 min |
| Jul 6, 10:53 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 52 min |
| Jul 6, 11:52 PM EDT | Special Weather Statement | FFC | Muscogee | 38 min |
| Jul 7, 2:53 AM EDT | Special Weather Statement | FFC | Marion, Schley | 52 min |
| Jul 7, 5:29 PM EDT | Special Weather Statement | FFC | Barrow | 31 min |
| Jul 7, 5:58 PM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Jul 7, 6:26 PM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| Jul 7, 6:36 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Jul 7, 7:00 PM EDT | Special Weather Statement | FFC | Pickens | 30 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.